# SDR DALA2019050302818

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 41,701 hours, 28,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS L2-786, L2-771, AND L2-772 ARE INOPERATIVE. MAINTENANCE FOUND THE GROUNDS 5238D AND 5239D TO BE LOOSE. THE GROUNDS WERE RE-INSTALLED PER WDM 33-51-12 AND ALL CHECKS WERE GOOD. (LP #5691118)
